# SDR DALA2021081804808

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 87,844 hours, 38,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: L2 Door Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 ARMING LEVER ON DOOR 2L MISSING A SCREW. CORRECTIVE ACTION: RE-SECURED L2 DOOR ARMING LEVER SCREW PER B757 AMM 52-11 CHK NML. (7457172)
